International Journal on Advanced Science, Engineering and Information Technology, Vol. 2 (2012) No. 5, pages: 359-362, DOI:10.18517/ijaseit.2.5.223

Subclass of Harmonic Univalent Functions Associated with Generalized Derivative Operator

Ebtisam Eljamal, M. Darus


Using a generalized derivative operator, we introduce and study a new subclass of harmonic univalent functions.  In the present paper, we obtain numerous sharp results including coefficient conditions, extreme points, convolution properties and convex combinations for the above class of harmonic univalent functions. The results obtained for the class reduce to the corresponding results for various well-known classes in the literature.


harmonic univalent functions; derivative operator; extreme points; distortion inequalities

Viewed: 1141 times (since abstract online)

cite this paper     download